# SDR I5PA2025050568803

- Difficulty date: May 5, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 106,035 hours, 27,084 cycles
- Engine: Pwa PW2037
- Engine time: 74,770 hours, 24,109 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 1074944
- Part serial: 352C
- Condition: Failed
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR: MGE 411. ESI -  LH ENG BLEED FLUCTUATING ON DECENT.  REVERSE FLOW CHECK CONTROLLER (RFCC) FAILED DURING PNEUMATIC HEALTH CHECK. R/R RFCC PER AMM.
